BibTeX record journals/almob/Bansal20

download as .bib file

@article{DBLP:journals/almob/Bansal20,
  author    = {Mukul S. Bansal},
  title     = {Linear-time algorithms for phylogenetic tree completion under Robinson-Foulds
               distance},
  journal   = {Algorithms Mol. Biol.},
  volume    = {15},
  number    = {1},
  pages     = {6},
  year      = {2020},
  url       = {https://doi.org/10.1186/s13015-020-00166-1},
  doi       = {10.1186/s13015-020-00166-1},
  timestamp = {Sat, 30 May 2020 19:44:44 +0200},
  biburl    = {https://dblp.org/rec/journals/almob/Bansal20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics